# SDR SIMA20141006004

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,440 hours, 20,423 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, NOTICED A STRONG ODOR OF FUEL.  FOUND APU FUEL PRESSURE LINE LEAKING ON SHUTOFF VALVE.
